VOL. 34 · NO. 2 | June, 1963
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 34 (2), (June, 1963)
No abstract available
Articles
Richard E. Barlow, Albert W. Marshall, Frank Proschan
Ann. Math. Statist. 34 (2), 375-389, (June, 1963) DOI: 10.1214/aoms/1177704147
Y. S. Chow, Herbert Robbins
Ann. Math. Statist. 34 (2), 390-395, (June, 1963) DOI: 10.1214/aoms/1177704148
No abstract available
M. V. Johns Jr., R. G. Miller Jr.
Ann. Math. Statist. 34 (2), 396-401, (June, 1963) DOI: 10.1214/aoms/1177704149
Charles Hobby, Ronald Pyke
Ann. Math. Statist. 34 (2), 402-404, (June, 1963) DOI: 10.1214/aoms/1177704150
No abstract available
G. Lehner
Ann. Math. Statist. 34 (2), 405-412, (June, 1963) DOI: 10.1214/aoms/1177704151
J. R. Blum, D. L. Hanson, S. V. Parter
Ann. Math. Statist. 34 (2), 413-415, (June, 1963) DOI: 10.1214/aoms/1177704152
No abstract available
Simeon M. Berman
Ann. Math. Statist. 34 (2), 416-423, (June, 1963) DOI: 10.1214/aoms/1177704153
No abstract available
Frederick J. Beutler
Ann. Math. Statist. 34 (2), 424-438, (June, 1963) DOI: 10.1214/aoms/1177704154
No abstract available
F. Eicker
Ann. Math. Statist. 34 (2), 439-446, (June, 1963) DOI: 10.1214/aoms/1177704155
F. Eicker
Ann. Math. Statist. 34 (2), 447-456, (June, 1963) DOI: 10.1214/aoms/1177704156
P. E. Ney
Ann. Math. Statist. 34 (2), 457-461, (June, 1963) DOI: 10.1214/aoms/1177704157
Harold J. Larson, T. A. Bancroft
Ann. Math. Statist. 34 (2), 462-479, (June, 1963) DOI: 10.1214/aoms/1177704158
No abstract available
G. S. Watson, M. R. Leadbetter
Ann. Math. Statist. 34 (2), 480-491, (June, 1963) DOI: 10.1214/aoms/1177704159
David R. Brillinger
Ann. Math. Statist. 34 (2), 492-500, (June, 1963) DOI: 10.1214/aoms/1177704160
Hans Buhlmann, Peter J. Huber
Ann. Math. Statist. 34 (2), 501-510, (June, 1963) DOI: 10.1214/aoms/1177704161
No abstract available
Peter J. Huber
Ann. Math. Statist. 34 (2), 511-520, (June, 1963) DOI: 10.1214/aoms/1177704162
D. M. Mahamunulu
Ann. Math. Statist. 34 (2), 521-527, (June, 1963) DOI: 10.1214/aoms/1177704163
No abstract available
A. J. Hoffman
Ann. Math. Statist. 34 (2), 528-531, (June, 1963) DOI: 10.1214/aoms/1177704164
H. O. Lancaster
Ann. Math. Statist. 34 (2), 532-538, (June, 1963) DOI: 10.1214/aoms/1177704165
No abstract available
M. Skibinsky, L. Cote
Ann. Math. Statist. 34 (2), 539-548, (June, 1963) DOI: 10.1214/aoms/1177704166
No abstract available
Edward Paulson
Ann. Math. Statist. 34 (2), 549-554, (June, 1963) DOI: 10.1214/aoms/1177704167
J. N. Darroch, S. D. Silvey
Ann. Math. Statist. 34 (2), 555-567, (June, 1963) DOI: 10.1214/aoms/1177704168
No abstract available
M. Stone
Ann. Math. Statist. 34 (2), 568-573, (June, 1963) DOI: 10.1214/aoms/1177704169
John W. Pratt
Ann. Math. Statist. 34 (2), 574-586, (June, 1963) DOI: 10.1214/aoms/1177704170
Sakti P. Ghosh
Ann. Math. Statist. 34 (2), 587-597, (June, 1963) DOI: 10.1214/aoms/1177704171
No abstract available
J. L. Hodges Jr., E. L. Lehmann
Ann. Math. Statist. 34 (2), 598-611, (June, 1963) DOI: 10.1214/aoms/1177704172
K. C. Chanda
Ann. Math. Statist. 34 (2), 612-617, (June, 1963) DOI: 10.1214/aoms/1177704173
Judah Rosenblatt
Ann. Math. Statist. 34 (2), 618-623, (June, 1963) DOI: 10.1214/aoms/1177704174
No abstract available
Jerome Klotz
Ann. Math. Statist. 34 (2), 624-632, (June, 1963) DOI: 10.1214/aoms/1177704175
Zakkula Govindarajulu
Ann. Math. Statist. 34 (2), 633-651, (June, 1963) DOI: 10.1214/aoms/1177704176
Andre G. Laurent
Ann. Math. Statist. 34 (2), 652-657, (June, 1963) DOI: 10.1214/aoms/1177704177
Allan Birnbaum, Jack Dudman
Ann. Math. Statist. 34 (2), 658-663, (June, 1963) DOI: 10.1214/aoms/1177704178
J. W. Moon
Ann. Math. Statist. 34 (2), 664-667, (June, 1963) DOI: 10.1214/aoms/1177704179
Notes
Richard Isaac
Ann. Math. Statist. 34 (2), 668-671, (June, 1963) DOI: 10.1214/aoms/1177704180
No abstract available
T. W. Anderson
Ann. Math. Statist. 34 (2), 671-672, (June, 1963) DOI: 10.1214/aoms/1177704181
No abstract available
Articles
Judah Rosenblatt
Ann. Math. Statist. 34 (2), 673, (June, 1963) DOI: 10.1214/aoms/1177704182
No abstract available
B. K. Shah, C. G. Khatri
Ann. Math. Statist. 34 (2), 673, (June, 1963) DOI: 10.1214/aoms/1177704183
No abstract available
Book Review
George Hadley
Ann. Math. Statist. 34 (2), 674-677, (June, 1963) DOI: 10.1214/aoms/1177704184
No abstract available
News
Ann. Math. Statist. 34 (2), 678-695, (June, 1963) DOI: 10.1214/aoms/1177704185
No abstract available
Ann. Math. Statist. 34 (2), 696-704, (June, 1963) DOI: 10.1214/aoms/1177704186
No abstract available
Back Matter
Ann. Math. Statist. 34 (2), (June, 1963)
No abstract available
Back to Top